Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hello sir, this is sayee, I have some skin problem.

User rating for this question
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hello sir, this is sayee, I have some skin problem. Please advice me what I want to do? In my face around my nose and mouth is black. In My cheeks 3 years before small small black dots came, I went to skin doctor he burn that dots. But now a days again its came not only cheeks, neck, stomach... It's increased. I don't no what to do. How do I prevent from this skin problem, around nose mouth black, and black dots of skin. My skin is oily skin, I m vegetarian, 33 yrs old, female, one 7 yrs child. I don't have any drug allergy, no coffee, tea.
Posted Mon, 27 May 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 1 hour later
Hi Sayee,
Thanks for writing to us.
The black dots on your face look like moles or acquired melanocytic nevi and dermatosis papulosis nigra( DPN). These can be removed by electro cautery and can recur again. Hence if you are having these you need to get these removed again.

As far as pigmentation around nose and mouth is concerned it could be genetic, due to atopy, seborrheic dermatitis or nutritional deficiency like scalp or flakiness over face, any history of allergic rhinitis, asthma, any deficiency, history of thyroid disorder etc.
Kindly answer these queries and we may continue our discussion here.
Above answer was peer-reviewed by
Follow-up: Hello sir, this is sayee, I have some skin problem. 42 hours later
Hello dr. Thank you so much for your response.
I believe I don't have any problem like atopy, asthma, rhinitis, thyroid, seborrheic .... I have headache atleast weekly once whole day, Some times hemorrhoid problem, after swimming and hot time it affect my face looks very dark and skin peeling, my skin very oily skin, some times this is very rare suddenly dry I don't no. If I take head bath every day my head and hair very nice but if I not to take my head some thing dirt like. I believe that s not dandruff because after head bath every thing gone. Now a days my child ask me to please clear your face am. I don't no what to do please advice me. I m not use any talcum powder, cream..... Just wash my face that's all. Any function I use garnier or any foundation cream that one also very next day my face going to very dark. Now a days no hot place, swimming, creams nothing but still that pigmentation and black dots have. I went dr. Take lot of medicine but no use. I use garnier hair color. Please advice me dr....
Answered by Dr. Kalpana Pathak 31 hours later
Hi Sayee,
Your basic problem seems to be of oily skin which makes your skin look dull and dark.
To treat the same
Use a salicylic acid based face wash like saslic or neutrogena
Always use water based moisturiser and sunscreen meant for oily skin. You may use neutrogena or Clinique products
Wash your hair with shampoo meant for oily scalp alternate days.
Use kojic acid based cream over face in morning
Use Glycolic acid 12 percent cream in night alternating it with tretinoin gel in microspheres like nexret in night( eg Monday Glycolic acid, Tuesday nexret Wednesday Glycolic again and so on).
Take oral vitamin c supplement daily.
For your moles and DPNs you need to book an appointment with doctor to get them removed.

Hope that answers your query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor